Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Measure theoretic laws for lim sup sets


About this Title

Victor Beresnevich, Detta Dickinson and Sanju Velani

Publication: Memoirs of the American Mathematical Society
Publication Year 2006: Volume 179, Number 846
ISBNs: 978-0-8218-3827-3 (print); 978-1-4704-0447-5 (online)
DOI: http://dx.doi.org/10.1090/memo/0846
MathSciNet review: 2184760
MSC (2000): Primary 11J83; Secondary 11J13, 11K60, 28A78, 28A80

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • 1. Introduction
  • 2. Ubiquity and conditions on the general setup
  • 3. The statements of the main theorems
  • 4. Remarks and corollaries to Theorem 1
  • 5. Remarks and corollaries to Theorem 2
  • 6. The classical results
  • 7. Hausdorff measures and dimension
  • 8. Positive and full -measure sets
  • 9. Proof of Theorem 1
  • 10. Proof of Theorem 2:
  • 11. Proof of Theorem 2:
  • 12. Applications